Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 55, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 11, 2006, 5:45 PM CDT for Logan County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2006, 5:45 PM CDT (22:45 UTC)
- Expired
- Aug 11, 2006, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Logan County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 112245
FFWLMK
KYC141-120145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM CDT FRI AUG 11 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 845 PM CDT
* AT 542 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM RAIN FALLING IN THE AREA. HIGHWAY 79...9 MILES
SOUTHWEST OF RUSSELLVILLE HAD 3 INCHES OF WATER COVERING THE
ROADWAY
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUSSELLVILLE...OLMSTEAD...AND ADAIRVILLE
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH
ARE POSSIBLE IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3666 8706 3666 8677 3674 8677 3687 8669
3691 8706
$$
JARVIS2 follow-up statements
000
WGUS73 KLMK 112352
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT FRI AUG 11 2006
KYC141-120145-
LOGAN KY-
651 PM CDT FRI AUG 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHERN LOGAN COUNTY...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN WAS BEGINNING TO DIMINISH ACROSS SOUTHERN LOGAN COUNTY. A
TRAINED STORM SPOTTER REPORTED 1.85 INCHES OF RAIN FROM THE EARLIER
STORMS. EXCESSIVE RUNOFF FROM THE STORMS WILL CONTINUE TO PRODUCE
FLASH FLOODING ACROSS SOUTHERN LOGAN COUNTY OVER THE NEXT COUPLE OF
HOURS. ADDITIONALLY...ANOTHER LINE OF SHOWERS WILL MOVE THROUGH
LOGAN COUNTY THIS EVENING BRINGING UP TO ANOTHER QUARTER OF AN INCH
OF RAINFALL.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3666 8706 3666 8677 3674 8677 3687 8669
3691 8706
$$
JARVIS000
WGUS73 KLMK 120105
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
901 PM EDT FRI AUG 11 2006
KYC141-120111-
LOGAN KY-
801 PM CDT FRI AUG 11 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN LOGAN
COUNTY...
THE FLASH FLOOD WARNING FOR SOUTHERN LOGAN COUNTY HAS BEEN CANCELLED.
THE HEAVY RAIN HAS MOVED SOUTH OF THE COUNTY INTO TENNESSEE. NO
REPORTS OF FLOODING HAVE BEEN REPORTED AS OF 800 PM CDT. AN OBSERVER
IN ADAIRVILLE REPORTED NEARLY 2 INCHES OF RAIN EARLIER THIS EVENING.
A FEW LIGHT TO MODERATE SHOWERS DROPPING SOUTH OF CENTRAL KENTUCKY
COULD MOVE INTO LOGAN COUNTY BY 9PM CDT. RAINFALL AMOUNTS WILL BE
LIGHT WITH THESE STORMS. AS A RESULT NO FLOODING IS EXPECTED IN
LOGAN COUNTY FOR THE REMAINDER OF THE NIGHT.
LAT...LON 3666 8706 3666 8677 3674 8677 3687 8669
3691 8706
$$
LDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:01 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 11, 2:01 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 301 PM EDT FRI AUG 11 2006 .SHORT TERM (TONIGHT-SATURDAY)... CURRENTLY...A LINE OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS OVER NORTH CENTRAL KY INTO THE BLUEGRASS IS SLOWLY MAKING ITS WAY SOUTHWARD ACROSS THE CWA. ACCORDING TO SURFACE LAPS DATA...THIS LINE HAS FORMED ALONG AN INSTABILITY GRADIENT FROM ROUGHLY TERRE HAUTE IN TO JACKSON KY. THESE SHOWERS AND STORMS ARE BEING AIDED ALOFT BY THE RIGHT-ENTRANCE REGION OF AN UPPER JET MAX...IN ADDITION TO A SHORTWAVE TROUGH MOVING TOWARD THE CWA. TWO AREAS OF HEIGHTENED VORTICITY ARE LOCATED WITHIN THIS TROUGH...ONE OVER IN AND A BETTER CIRCULATION OVER WRN MO. AS THIS INDIANA SHORTWAVE CONTINUES TO THE SOUTHEAST...I WOULD EXPECT THIS TO HELP SUSTAIN CONVECTION...AND PROBABLY HELP GENERATE MORE SCATTERED CONVECTION SOUTH OF THE BOUNDARY...SIMILAR TO WHAT IS HAPPENING RIGHT NOW IN SERN MO AND WRN KY. SO WILL KEEP 40 POPS IN ACROSS THE SOUTH AND SOUTHEAST...TAPERED BACK TO SLIGHT CHANCE POPS TO THE NORTH. GIVEN THE SLOW NATURE OF THESE CELLS...AND THE MINIMAL INSTABILITY...THINKING THAT HEAVY RAINFALL WILL BE THE ONLY THREAT WITH THESE CELLS THROUGH THE EVENING HOURS. ANOTHER SHORTWAVE OVER WISCONSIN ALSO EMBEDDED IN THE NORTHWEST FLOW SHOULD BE CROSSING THE CWA LATE TONIGHT. WITH LOW STRATUS CONTINUING...THIS COULD GENERATE DRIZZLE/PERHAPS A FEW ISOLATED SHOWERS...SO MAY HOLD ONTO SLT CHC PRECIP UNTIL MIDNIGHT OR MAYBE A FEW HOURS AFTER. ATMOSPHERE SEEMS CONDUCIVE FOR FOG FORMATION TOWARD MORNING...HOWEVER WINDS MAY BE A BIT TOO STRONG. AM GOING WITH A BLEND BETWEEN FOG AND LOW STRATUS...WITH CLOUDY SKIES OVERNIGHT AND PATCHY FOG WORDING. OVERNIGHT LOWS SHOULD RANGE IN THE 60S. FOR SATURDAY...BOUNDARY SHOULD SAG FAR ENOUGH SOUTH THAT PRECIP CHANCES WILL BE LEFT OUT OF THE FORECAST. HIGH PRESSURE WILL NOSE INTO THE REGION...ALTHOUGH SKIES MAY BECOME CLOUDY WITH AFTERNOON CU. LOWER DEWPOINTS AND TEMPS IN THE MID 80S SHOULD MAKE FOR A PLEASANT SATURDAY...AFTER MORNING FOG/CLOUDS BURN OFF. AL .LONG TERM (SATURDAY NIGHT-FRIDAY)... MODELS HAVE BEEN ADMIRABLY CONSISTENT FROM RUN TO RUN AND HAVE BEEN AGREEABLE WITH EACH OTHER IN THE LONG TERM RECENTLY SO WILL CONTINUE TO USE A BLEND. AN UPPER RIDGE WILL BE IN PLACE SATURDAY NIGHT AND SUNDAY WITH A SURFACE HIGH CENTERED OVER THE EASTERN UNITED STATES. AS A RESULT WE CAN EXPECT DRY WEATHER WITH PARTLY CLOUDY SKIES AND WARM TEMPERATURES. AN UPPER TROF WILL THEN SWING THROUGH THE GREAT LAKES ON MONDAY...WITH ITS ATTENDANT COOL FRONT MOVING OUT OF THE CENTRAL PLAINS AND INTO THE NORTHWEST SECTIONS OF THE LMK CWFA MONDAY EVENING. MID-LEVEL LAPSE RATES AHEAD OF THIS FEATURE ARE VERY SHALLOW BUT LIFTED INDEX AND CAPE FORECASTS SUGGEST THUNDERSTORMS WILL STILL BE POSSIBLE. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AND WILL BE MORE LIKELY TO OUR NORTH CLOSER TO BETTER DYNAMICS. PRECIPITABLE WATER VALUES SHOULD BE FROM 1.5 TO 2 INCHES...A BIT LESS THAN WHAT WE HAVE BEEN SEEING THESE PAST FEW DAYS. ONCE THE FRONT EXITS THE REGION ON TUESDAY RIDGING WILL BUILD BACK IN AT THE SURFACE AND ALOFT THROUGH FRIDAY. AN ISOLATED THUNDERSTORM WILL NOT BE OUT OF THE QUESTION FRIDAY AFTERNOON IN RETURN FLOW AHEAD OF A WEAK COOL FRONT WELL TO OUR WEST...BUT CHANCES ARE TOO SMALL TO INCLUDE IN THE FORECAST THAT FAR OUT AT THIS TIME. 13 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Aug 11, 4:18 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 518 PM EDT FRI AUG 11 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 518 PM EDT FRI AUG 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE ACROSS SOUTHERN KENTUCKY. LOCAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE. USE CAUTION WHEN DRIVING THROUGH SUCH HEAVY RAIN...TURN ON YOUR HEADLIGHTS AND REDUCE YOUR SPEED. PATCHY FOG IS EXPECTED TO DEVELOP LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO TUESDAY EVENING... POSSIBLY CONTAINING LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NOT ANTICIPATED AT THIS TIME...HOWEVER HEAVY RAINFALL REPORTS WILL BE APPRECIATED. MJ/13
In the hours before
Special weather statement, Aug 11, 12:48 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 148 PM EDT FRI AUG 11 2006 KYZ034-038>040-046>048-056-111845- ANDERSON-GARRARD-JESSAMINE-MERCER-SHELBY-SPENCER-WASHINGTON-WOODFORD- 148 PM EDT FRI AUG 11 2006 ...A SLOW MOVING LINE OF SHOWERS IS DUMPING HEAVY RAIN ON PARTS OF EAST CENTRAL KENTUCKY... * AFFECTING ANDERSON...GARRARD...JESSAMINE...MERCER...SHELBY... SPENCER...WASHINGT ON AND WOODFORD COUNTIES... AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MIDDLETOWN TO 9 MILES WEST OF LAWRENCEBURG TO NICHOLASVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF LOUISVILLE TO 30 MILES SOUTHWEST OF GEORGETOWN TO 12 MILES SOUTHWEST OF LEXINGTON...AND MOVING WEST AT 10 MPH. HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR TAYLORSVILLE BY 235 PM EDT. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. CALLAHAN
Special weather statement, Aug 11, 12:48 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT...CORR NATIONAL WEATHER SERVICE LOUISVILLE KY 148 PM EDT FRI AUG 11 2006 KYZ034-038>040-046>048-056-111845- ANDERSON-GARRARD-JESSAMINE-MERCER-SHELBY-SPENCER-WASHINGTON-WOODFORD- 148 PM EDT FRI AUG 11 2006 ...A SLOW MOVING LINE OF SHOWERS IS DUMPING HEAVY RAIN ON PARTS OF EAST CENTRAL KENTUCKY...AFFECTING ANDERSON...GARRARD...JESSAMINE...MERCER...SHELBY... SPENCER...WASHINGTON AND WOODFORD COUNTIES... AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS WITH HEAVY RAIN ALONG A LINE FROM 6 MILES SOUTHEAST OF MIDDLETOWN TO 9 MILES WEST OF LAWRENCEBURG TO NICHOLASVILLE...MOVING WEST AT 10 MPH. HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE IS EXPECTED WITH THESE SHOWERS. THESE SHOWERS WILL BE... NEAR TAYLORSVILLE BY 235 PM EDT. TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. CALLAHAN
Special weather statement, Aug 11, 2:10 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT FRI AUG 11 2006 KYZ029-030-034-038>040-046>048-055>057-112115- BULLITT KY-JEFFERSON KY-SHELBY KY-SPENCER KY-ANDERSON KY- WOODFORD KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-BOYLE KY- GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...SHELBYVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... DANVILLE...LANCASTER...RICHMOND 310 PM EDT FRI AUG 11 2006 AN AREA OF VERY SLOW MOVING SHOWERS STRETCHED ALONG AND EITHER SIDE OF INTERSTATE 64 FROM CORDON INDIANA TO THE WWINCHESTERAREA. THE HEAVIEST RAIN WAS FALLING OVER SOUTHERN SECTIONS OF LOUISVILLE AND SOUTH OF LEXINGTON IN JESSAMINE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF AND INCH OR MORE CAN BE EXPECTED THROUGH 5PM EDT ALONG THE INTERSTATE CORRIDOR. DRIVERS NEED TO STAY ALERT FOR PONDING OF WATER ON ROADWAYS AND PAY SPECIAL ATTENTION TO AREAS PRONE TO EXTREME CASE OF PONDING. LD
Special weather statement, Aug 11, 2:10 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT FRI AUG 11 2006 KYZ029-030-034-038>040-046>048-055>057-112115- BULLITT KY-JEFFERSON KY-SHELBY KY-SPENCER KY-ANDERSON KY- WOODFORD KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-BOYLE KY- GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...SHELBYVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... DANVILLE...LANCASTER...RICHMOND 310 PM EDT FRI AUG 11 2006 AN AREA OF VERY SLOW MOVING SHOWERS STRETCHED ALONG...AND EITHER SIDE OF INTERSTATE 64 FROM CORYDON INDIANA TO THE WINCHESTER AREA. THE HEAVIEST RAIN WAS FALLING OVER SOUTHERN SECTIONS OF LOUISVILLE AND SOUTH OF LEXINGTON IN JESSAMINE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE CAN BE EXPECTED THROUGH 5PM EDT ALONG AND SOUTH OF THE INTERSTATE CORRIDOR. DRIVERS NEED TO STAY ALERT FOR PONDING OF WATER ON ROADWAYS AND PAY SPECIAL ATTENTION TO AREAS PRONE TO HIGH WATER. LD
Special weather statement, Aug 11, 4:07 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 507 PM EDT FRI AUG 11 2006 KYZ070-072-112215- LOGAN-SIMPSON- 407 PM CDT FRI AUG 11 2006 ...THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS LOGAN AND SIMPSON COUNTIES... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TRAINING LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING FROM NEAR RUSSELLVILLE TO FRANKLIN. THE LINE OF STORMS WAS NEARLY STATIONARY...BUT INDIVIDUAL STORMS WERE MOVING SOUTHEAST AT 20 MPH ALONG THE LINE. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE. SOME GUSTY WINDS OF 30 TO 35 MPH MAY BE POSSIBLE AS WELL. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JARVIS
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.